# SDR SWAA2022032333079

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD UNDER FWD LAV #221BF HAS AFT O/B CORNER BROKEN. / REPAIRED AFT O/B CORNER OF FLOORBOARD 221BF IAW SRM 53-00-50-2R-6; PG 1; 2; STEPS 3 (A-M).
